MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC 4F SL POLYURETHANE CATHETER RADIOLOGY 135 NITINOL GW; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC 4F SL POLYURETHANE CATHETER RADIOLOGY 135 NITINOL GW; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "ir placed 4f single lumen picc.Clinician reported leaking from the end cap.End cap was replaced a few times.A new sl picc was placed.The same thing occurred.They then tried a different end cap (needless connector) and this resolved the issue." this report addresses the second device.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refx0144 showed seven other similar product complaint(s) from this lot number.

Brand Name
POWERPICC 4F SL POLYURETHANE CATHETER RADIOLOGY 135 NITINOL GW
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key14316472
Report Number3006260740-2022-01669
Device Sequence Number4833823
Product Code LJS
UDI-Device Identifier00801741027628
UDI-Public(01)00801741027628
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K070996
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3174335
Device Lot NumberREFX0144
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2022
Initial Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown